MathSciNet Relay Station
MathSciNet bibliographic data
MR172258 (30 #2478) 54.82
Andrea, S. A. On homeomorphisms of the plane, and their embedding in flows. Bull. Amer. Math. Soc. 71 1965 381–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement